# SDR CA011105018

- Difficulty date: August 16, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 5,037 hours
- Engine: Lyc IO320B1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Structure
- Part number: 455180
- Condition: Galled
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) IT WOULD APPEAR, UPON INVESTIGATION THAT A PIECE OF MATERIAL FROM THE INNER ATTACHMENT (TELEFLEX) BROKE AND BECAME LODGED BETWEEN IT AND THE OUTER PORTION (SLIDE) AND CAUSED GALLING/SCORING WHICH JAMMED THE U/C AND WOULD NOT ALLOW GEAR TO EXTEND. AFTER MUCH EFFORT THE GEAR WAS EXTENDED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.
